Maintenance: Friday 24 November 2017, 18:00 - Saturday 25 November 18:00
Database maintenance work on the ZORA servers is provided. The service is interrupted for 24 hours. Thank you for your patience.
Chipot, M; Lovat, B (2001). Existence and uniqueness results for a class of nonlocal elliptic and parabolic problems. Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, 8(1):35-51.
Chipot, M; Lovat, B (1999). On the asymptotic behaviour of some nonlocal problems. Positivity, 3(1):65-81.
Chipot, M; Lovat, B (1997). Some remarks on nonlocal elliptic and parabolic problems. In: Proceedings of the Second World Congress of Nonlinear Analysts, Part 7 (Athens, 1996). 4619-4627.